# SDR SWAA2020112323628

- Difficulty date: October 15, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mount
- Part number: 144A8111
- Condition: Deteriorated
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY DOOR RT MOUNT AT PASSENGER CABIN.  REPLACED SHOCK MOUNT EMERGENCY DOOR RT AT PASSENGER CABIN, IAW B737-700 SRM 51-40-02-0G-0, 51-40-03-0G-0 AND DWG 144A8111 SHEET 7 REV D.
